# SDR SIMA201022102

- Difficulty date: July 30, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 17,926 hours, 13,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: XGH002447308
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4103 THE CREW FOUND THE RIGHT WING OVERWING EMERGENCY LIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT FORWARD OVERWING EMERGENCY LIGHT LAMP IAW CRJ AMM 33-51-15.  THE AIRCRAFT WAS RETURNED TO SERVICE.
